# SDR A6WA201643837

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 & FS 621.00 SEAT RAIL ATTACHMENT FITTING HAS CORROSION.  REPAIRED RBL 9 & FS 621.00 FLOORBEAM IAW EA AWAC-CRJ253-00364.
